# SDR UIEA2021092202069

- Difficulty date: September 21, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,820 hours, 19,638 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: NPN
- Part serial: NSN
- Condition: Warning Message
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

LEFT ENGINE IGNITION STATUS MESSAGE ( IGNITION SYSTEMS, ER OPERATIONS ALLOWED )( TRANSFER TO MDDR 153888, MEL 74-00-01A, CAT A.  /  REF LOGPAGE 1315560 # 7 - REMOVED AND INSPECTED #1 IGNITION LEAD. REMOVED AND REPLACED #1 ENGINE #1 IGNITOR IAW AMM 74-11-01. PERFORMED IDLE ENGINE RUN OPS CKS. OPS CHK GOOD. THIS CLEARS MDDR 153888. MCC NOTIFIED. )
